MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Model Number 82-6653
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 11/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported a microsensor (id 826653) was leaking csf during procedure after being implanted.The procedure was completed with a replacement product available and the event led to 20 minuets surgical delay.No patient consequences.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Microsensor catheter kit (id 826653) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Microsensor (id (b)(4)) has been returned for evaluation.Device history record (dhr)- based on the dhr review conducted, there is no indication that the production process may have contributed to this complaint.Failure analysis - a visual inspection showed no signs of damage.Water flow was tested through the catheter tubing.One flow test with the cap on and one flow test with the cap off.There were no leaks found.The device did meet the specifications.Root cause - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16062429
Report Number3014334038-2022-00287
Device Sequence Number13964304
Product Code GWM
UDI-Device Identifier20886704042492
UDI-Public20886704042492
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number82-6653
Device Catalogue Number826653
Device Lot NumberJC5669
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer04/17/2023
07/28/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date04/27/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown